# SDR DHL2000804137

- Difficulty date: March 30, 2000
- Submitted: May 24, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Harness
- Condition: Loose
- Location: Pitot System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O PITOT TUBE ELECTRIC WIRING HARNESS LOOSE.  SECURED F/O PITOT TUBE ELECTRIC WIRING HARNESS PER M/M 20-50-1.
